American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lien Boelaert and Tom De Medts. A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$. Trans. Amer. Math. Soc. 367 (2015) 3447-3480.
Abstract, references, and article information   
View Article: PDF

[2] Michael Dettweiler and Stefan Reiter. The classification of orthogonally rigid $G_2$-local systems and related differential operators. Trans. Amer. Math. Soc. 366 (2014) 5821-5851.
Abstract, references, and article information   
View Article: PDF

[3] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[4] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[5] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1